Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had periods after having sex. Taking pills. Could it be pregnancy or miscarriage or yeast infection?

Okay so i had sex with this guy (protected) and some few hours later i had my period ... its been at least 2 weeks since then and now i noticed brown bleed ing when i wipe myself.... Could this mean Pregnancy? misscarriage? Or could it have came from These yeast infection pills i wqas taking until i noticed the blood? Need Help asap!
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
As you had your period soon after the intercourse, you can rule out pregnancy. Vaginal medications can color the discharge as they dissolve. In your situation, this is more likely. Still, you may have a local exam done by a specialist to exclude organic causes for the spotting. If pregnancy is excluded and so are local causes, you should have a hormonal profile and assessment. Take care.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor